Automatic structures and boundaries for graphs of groups

Walter D. Neumann, Michael Shapiro

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)591-616
Number of pages26
JournalInternational Journal of Algebra and Computation
Volume4
Issue number4
DOIs
Publication statusPublished - 1994

Cite this

Automatic structures and boundaries for graphs of groups. / Neumann, Walter D.; Shapiro, Michael.

In: International Journal of Algebra and Computation, Vol. 4, No. 4, 1994, p. 591-616.

Research output: Contribution to journalArticle

Neumann, Walter D. ; Shapiro, Michael. / Automatic structures and boundaries for graphs of groups. In: International Journal of Algebra and Computation. 1994 ; Vol. 4, No. 4. pp. 591-616.
@article{e25a23d8f21a44a1be501a312691fae8,
title = "Automatic structures and boundaries for graphs of groups",
author = "Neumann, {Walter D.} and Michael Shapiro",
year = "1994",
doi = "10.1142/S0218196794000178",
language = "English",
volume = "4",
pages = "591--616",
journal = "International Journal of Algebra and Computation",
issn = "0218-1967",
publisher = "World Scientific Publishing Co. Pte Ltd",
number = "4",

}

TY - JOUR

T1 - Automatic structures and boundaries for graphs of groups

AU - Neumann, Walter D.

AU - Shapiro, Michael

PY - 1994

Y1 - 1994

U2 - 10.1142/S0218196794000178

DO - 10.1142/S0218196794000178

M3 - Article

VL - 4

SP - 591

EP - 616

JO - International Journal of Algebra and Computation

JF - International Journal of Algebra and Computation

SN - 0218-1967

IS - 4

ER -